Formes réelles des espaces préhomogènes irréductibles de type parabolique
Annales de l'Institut Fourier, Volume 36 (1986) no. 1, pp. 1-38.

M. Sato et T. Shintani’s theory associate to each real form of an irreducible and regular prehomogeneous vector spaces (where the group is reductive) a zeta function which has a remarkable functional equation. In this paper, we classify the infinitesimal real forms of the irreducible prehomogeneous vector spaces of parabolic type. The classification is obtained by means of weighted Stakaze diagrams.

La théorie de M. Sato et T. Shintani associe à toute forme réelle d’un espace préhomogène irréductible régulier dont le groupe est réductif, une fonction zêta qui vérifie une équation fonctionnelle remarquable. Dans cet article, nous classifions les formes réelles infinitésimales des espaces préhomogènes irréductibles de type parabolique. Cette classification est obtenue en termes de diagrammes de Satake à poids.

@article{AIF_1986__36_1_1_0,
     author = {Rubenthaler, Hubert},
     title = {Formes r\'eelles des espaces pr\'ehomog\`enes irr\'eductibles de type parabolique},
     journal = {Annales de l'Institut Fourier},
     pages = {1--38},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {36},
     number = {1},
     year = {1986},
     doi = {10.5802/aif.1036},
     zbl = {0588.17007},
     mrnumber = {87k:17010},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.1036/}
}
TY  - JOUR
AU  - Rubenthaler, Hubert
TI  - Formes réelles des espaces préhomogènes irréductibles de type parabolique
JO  - Annales de l'Institut Fourier
PY  - 1986
DA  - 1986///
SP  - 1
EP  - 38
VL  - 36
IS  - 1
PB  - Institut Fourier
PP  - Grenoble
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.1036/
UR  - https://zbmath.org/?q=an%3A0588.17007
UR  - https://www.ams.org/mathscinet-getitem?mr=87k:17010
UR  - https://doi.org/10.5802/aif.1036
DO  - 10.5802/aif.1036
LA  - fr
ID  - AIF_1986__36_1_1_0
ER  - 
%0 Journal Article
%A Rubenthaler, Hubert
%T Formes réelles des espaces préhomogènes irréductibles de type parabolique
%J Annales de l'Institut Fourier
%D 1986
%P 1-38
%V 36
%N 1
%I Institut Fourier
%C Grenoble
%U https://doi.org/10.5802/aif.1036
%R 10.5802/aif.1036
%G fr
%F AIF_1986__36_1_1_0
Rubenthaler, Hubert. Formes réelles des espaces préhomogènes irréductibles de type parabolique. Annales de l'Institut Fourier, Volume 36 (1986) no. 1, pp. 1-38. doi : 10.5802/aif.1036. https://aif.centre-mersenne.org/articles/10.5802/aif.1036/

[1] S. Araki, On root systems and infinitesimal classification of irreducible symmetric spaces, J. of Math., Osaka city Univ., vol. 13 (1962), 1-34. | MR | Zbl

[2] N. Bourbaki, Groupes et algèbres de Lie, chap. 1, Hermann, Paris (1960). | Zbl

[3] N. Bourbaki, Groupes et algèbres de Lie, chap. 4, 5, 6, Hermann, Paris (1968).

[4] E. Cartan Les groupes projectifs continus réels qui ne laissent invariante aucune multiplicité plane, J. Math. Pures et App. t. 10, (1914), 149-186 ou Œuvres Complètes t. I. vol. 1, 459-530. | JFM

[5] M. Goto, Fr.D. Grosshans, Semi-simple Lie algebras, Marcel Dekker Inc., New-York, 1978.

[6] N. Iwahori On real irreducible representations of Lie algebras, Nagoya Math. J., vol. 14 (1959), 59-83. | MR | Zbl

[7] H. Rubenthaler Classification infinitésimale des formes réelles de certains espaces préhomogènes, C.R. Acad. Sci. Paris, t. 295, 55-57. | MR | Zbl

[8] H. Rubenthaler Espaces préhomogènes de type parabolique, Thèse, Départ. de Math., Univ. de Strasbourg, 1982. | MR | Zbl

[9] H. Rubenthaler Espaces préhomogènes de type parabolique, Lec. in Math., Kyoto Univ. n° 14, Lectures on Harmonic Analysis on Lie Groups and related Topics, 189-221. | MR | Zbl

[10] I. Satake Classification theory of semi-simple algebraic groups, Marcel Dekker Inc., New-York, 1971. | MR | Zbl

[11] M. Sato, T. Kimura A classification of irreducible prehomegeneous vector spaces and their relative invariants, Nagoya Math. J., 73 (1977), 1-155. | MR | Zbl

[12] M. Sato, T. Shintant On Zêta functions associated vith prehomogeneous vector spaces, Ann. of Math., 100, 1 (1974), 131-170. | Zbl

[13] T. Shintani On Dirichlet series whose coefficients are class numbers of integral binary cubic forms, M. Math. Soc. Japan, 24 (1972), 132-188. | MR | Zbl

[14] T. Shintani On Zêta functions associated with the vector space of quadratic forms, J. Fac. Sci. Univ. Tokyo, 22 (1975), 25-65. | MR | Zbl

[15] J. Tits Tabellen zu den einfachen Lie Gruppen und ihren Darstellungen, Lecture Notes in Math., n° 40, Springer, 1967. | MR | Zbl

[16] G. Warner Harmonic analysis on semi-simple Lie groups I, Springer, Berlin - Heidelberg - New-York, 1972. | Zbl

Cited by Sources: